Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Continuous stomach ache, strong urine, heavy bloating, pain below ribs, eases with belching. Can I take pepto?

I have been in pain with a stomach ache, started last night and i still have the same pain. I noticed that my pee was very dark just now so had another hot water and one pc of toast and the pain returns to severe. The pain and the bloating is worse just below the ribs, when i belch it is a reliefe but the pain never goes. ? should i just take pepto
Mon, 22 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
General Surgeon 's  Response
Hello,

In concern with dark pee, there can be a possible issue with liver or bile drainage system in terms of developing hepatitis.

Though Pepto can help primarily, you must get a consultation with your primary care provider to proceed in the best possible manner ahead.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been experiencing stomache pain for the last 48 hrs. It s located in the upper middle area just under my breast. It s not a continual constant pain, it comes and goes every 2-5 minutes or so. I am having bowel movements and passing gas. Sometimes the pain is not severe, other times it s very severe.

doctor1 MD

My son is 4 and started complaining of stomach aches 3-4 months ago. I took him to the Dr. and he gave him Zantac for acid reflux . I tracked his food intake, BMs, and stomache aches for a month and went back. There was no relation of food to belly aches and the zantac wasn t working until about the 3rd week - no belly aches. I stopped the zantac and the next day it came back. Coincidence or not? I continued the meds for a week again and yesterday he started really complaining of of pain below his right rib and spitting out...foamy white spit telling me he has to puke. It was gone the next day.... blood tests showed a slight reaction to egg whites, whole wheat and milk but nothing to be alarmed over...the monitoring showed no relation to eggs nor milk vs. pain...I have yet to determine if WW can be doing it since nearly all crackers breads, etc we eat are whole grain. Could this be something more than acid reflux? Bacteria? Gall bladder? What should I be asking my Dr. to check for. Something is wrong.

doctor1 MD

my 9 year old daughter has had a stomach ache and fever for 6 days now, (no vomiting but some diarrhea), i have been giving her calpol for children over 6 and it does ease the symptoms but they come back. i took her to the Dr and he said it was viral and that her glands were up in her tummy and throat and it would go away...but im worried please help.

Recent questions on  Back pain

doctor1 MD

I delivered my last child on August 31, 2010. Eight weeks after, I had my post-partum check up and had an IUD inserted. By the end November 2010, I started noticing a pain in my left flank area. It was a dull aching pain, but when massaged deeply, would go down my back, wrap around the front of my hip and make the front of my leg go numb. I went to the chiropractor for about two months, then with no results, visited my primary doctor. Blood and urine tests were fine. MRI showed slight bulging in the RIGHT L5, S1 discs. Went to 25 physical therapy visits with still no relief. I gave up for a while on finding out what was wrong. By February 2012 (guessing), I had my Mirena pulled out by my OBGYN. I had been having lots of stomach pain and my husband had a vasectomy, so I really didn t need the birth control anymore anyway. By October 2012, I believe, I had an ultrasound because I was having lots of pain and cramping in my stomach. Results were normal. By then end of 2012, I was experiencing extreme fatigue and visited my new primary doctor. We tried different antidepressants until I stayed on Effexor XR beginning April 2013. I started seeing a massage therapist once a week beginning in probably August of 2013 for my back, with no relief at all. Extreme fatigue continued and after blood work kept coming back fine, he sent me to a cardiologist. In November 2013 I was diagnosed with Postural Orthostatic Tachycardia Syndrome (POTS). I was put on 5mg of Midodrine 3 times a day. My fatigue disappeared almost immediately. The pain in my back has always been there since November of 2010, but I was ready to try again since I was seeing a new primary doctor. He sent me to a pain management doctor who has now done 3 nerve injections, all with no relief from the flank pain (Deep massage did not seem to bother and make the front of my leg go numb though). Another MRI was ordered, and this one had the same results as the first, except I had a mild dehydration on the left side at L4,L5. My primary doctor still did not believe it was the cause for my flank pain, so he ordered a CT. Those results came back this week showing I had a swollen uterus. Since I am up do date with my pap smears and I had an ultrasound that showed nothing about 18 months prior, he does not believe this is the reason for the left flank pain either. I am completely at a loss and don t know what to do next. The pain management doctor said that it could be from the POTS. It has been going on for so long now that want to go down every avenue and rule everything else out before I just accept it as a POTS symptom. Sometimes when lying on my stomach, it seems to relive a little bit of the flank pain. The massage has just been aggravating it lately, and also laying on my right side seems to aggravate it. Since I can pinpoint when the pain started, I ve wondered if it could have had something to do with my last delivery or even the epidural from the delivery. I could use any insight or ideas that could maybe trigger an idea for my primary doctor. It has been almost 4 years since I realized the pain starting (and I have a high pain tolerance, so it could have been there for longer). I know this is a lot of information, but thank you in advance!

doctor1 MD

I have had 2 spine surgeries (L4, L5) Discectomy 1st 15 years ago and the last June 2009. I was told at the last surgery I would have to have a fusion of L4, L5, sacrum. In the last few weeks, my back has been hurting alot along with my right testicle. I asked my Dr about this, and he said the 2 are not related. However, My testicle only hurts whne my back hurts and the Dr cannot give me another reaon for the pain. Is this because of the back pain? Also, if I do have the fusion, how much range of motion will I lose?

doctor1 MD

hello myself raju. since the last two years i have been musterbating 3 to 4 times a day in regular basis. from the initial stage i got a lower back pain on the lower side of my back bone. since the last 1 year i feel sexually week and had night falls in regular basis. my back pain was increasing and now i have stopped musterbating but i have a severe backpain on my back bone and every part of my body. the night fall is reduced and already comes to an end. pennis size is also getting small. please help me to overcome from this hell

doctor1 MD

Hello doctor, i am suffering from low back pain shoulder pain and have have numbness in the arms during nights.today i visited orthopaedic, he prescribed me a pain killer and libotryp tablets. i wanted to know whether tablet libotryp is usefull in releiving pain and numbness?

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?